Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking medications for UTI. Feeling exhausted, nausea, headache, stomach hurts. Taking chantex. Suggest

I have been to the dr. Recently and he has put me on med. for a uti but for the last three weeks I have been exhausted , nauseas all morning and afternoon and headaches at night. My stomache hurts some mornings when I breath. It is odd because I did not feel any burn when I used the bathroom so was shocked with having a uti. The nauseas is the worse. I did start chantex four weeks ago but did not know if that would cause the symptoms everyday and every night
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, Thanks for the query to H.C.M.
Some 4 wk ago you started chantix and 3 wk ago drug for UTI.
Your's question is that you are feeling nausea, exhaustion, fatigue,headache and of course uneasiness and restlessness.
I would like to that cumulative effect in one thing in which when two drugs are taken simultaneously their side effects increases ( even more than combined).
In your's case nausea, fatigue, etc were the side effects of chantix and you also took drug for U T I.
This is the tendency of antibiotics to produces some nausea and heart burn ( hyper acidity).
So these two plays a havoc.
Now consult a doctor and take some medicines which will cure these above mentioned symptoms.
I think your's U T I has been cured. So it will be easy for you to have one drug.
Good luck.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor